# SDR SWAA2025110519411

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW BS 947.5 - 967, RBL 48, WL 208.1.    REPLACED THE FLOOR SUPPORT AND FASTENERS IAW SRM 51-40-02, SRM 51-40-02, ITEM 9, & DWG 147A5650, SHEET 71, REV A.
